# SDR SWAA2022061317077

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 76,851 hours, 45,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Defective
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY EXIT SIGN HAS SINGLE LANGUAGE / [01] INSTALLED CORRECT EMER EXIT SIGN AT RT OVERWING EXIT DOOR PER AMM 21-23-03;[02] C/W
